MathSciNet Relay Station
MathSciNet bibliographic data
MR1805300 05A99 (94A15)
Levenshtein, Vladimir I. Efficient reconstruction of sequences from their subsequences or supersequences. J. Combin. Theory Ser. A 93 (2001), no. 2, 310–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement